# SDR GRTA20210528002

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N531AW
- Make and model: Beech 300BEECH
- Aircraft serial: FA98
- Aircraft time: 10,575 hours, 11,880 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 10191012253
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 10,575 hours, 11,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD UPPER NACELLE ATTACHMENT HOLE ON TRUSS CRACKED.  REPAIRED IAW RAYTHEON AIRCRAFT KING AIR SERIES COMMUNIQUE NO. 62 DATED MAY 1992.
